# SDR IPXA2022061183027

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 74,951 hours, 15,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 0
- Part serial: 0
- Condition: Inoperative
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR STOPPED WORKING DUIRNG PREFLIGHT.COULD NOT DUPLICATE, OPS CHECK OF L1 DOOR IAW AMM 52-10-01-700-801. USING EXTERNAL AND INTERNAL CONTROL NORMAL. THIS CLEARS 783456.
